# SDR AUS20030413

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 630119
- Condition: Fractured
- Location: Fuel Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FUEL LINE FITTING FAILED. FUEL LEAK.
